# SDR GAIA03028SP

- Difficulty date: July 19, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727
- Aircraft serial: 21105
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN CABIN FRAME BS 540 HAS DENT INTO THE RADIUS AT STRINGER 16 RT, FASI N/N 35744.  CUT OUT DAMAGED AREA, FABRICATED SECTION OF FRAME MATERIAL USED 7075-T6 .063 P/O NR 991245 DIM 12 INCHES BY 3.5 INCHES, DOUBLER 7075-T6 .071 P/O NR 991208 DIM 12 INCH BY 5.5 INCH AND FILLER 2024-T3 .032 P/O NR 991813 DIM 2.5 INCH, INSTALLED IAW SRM 51-40-3.  (M)
